Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 322, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 13, 2019, 9:15 PM EDT for 7 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2019, 9:15 PM EDT (01:15 UTC)
- Expired
- Sep 13, 2019, 10:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Clarke County, GA, Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 115 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 9:30 PM EDT | TSTM WND DMG | 3 Ne Mount Vernon, GA | TREE DOWN NEAR THE INTERSECTION OF HWY 78 AND CHEEK RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 888 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1931 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
178
WUUS52 KFFC 140115
SVRFFC
GAC013-059-133-211-219-221-297-140200-
/O.NEW.KFFC.SV.W.0322.190914T0115Z-190914T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
915 PM EDT Fri Sep 13 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Oconee County in northeastern Georgia...
Southeastern Barrow County in north central Georgia...
Northern Morgan County in north central Georgia...
Clarke County in northeastern Georgia...
Walton County in north central Georgia...
Northwestern Greene County in east central Georgia...
Western Oglethorpe County in northeastern Georgia...
* Until 1000 PM EDT.
* At 914 PM EDT, severe thunderstorms were located along a line
extending from Arnoldsville to Gratis, moving southwest at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Winder, Monroe, Watkinsville, Athens, Loganville, Social Circle,
Statham, Walnut Grove, Winterville, Bogart, Crawford, North High
Shoals, Bethlehem, Bostwick, Arnoldsville, Between, Good Hope,
Maxeys, Bishop and Jersey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3362 8319 3365 8377 3378 8398 3400 8371
3400 8355 3397 8354 3399 8350 3400 8350
3399 8348 3400 8347 3400 8311
TIME...MOT...LOC 0114Z 038DEG 13KT 3388 8322 3389 8368
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
924
WWUS52 KFFC 140141
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
941 PM EDT Fri Sep 13 2019
GAC013-059-133-211-219-221-297-140200-
/O.CON.KFFC.SV.W.0322.000000T0000Z-190914T0200Z/
Oconee GA-Barrow GA-Morgan GA-Clarke GA-Walton GA-Greene GA-
Oglethorpe GA-
941 PM EDT Fri Sep 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR OCONEE...SOUTHEASTERN BARROW...NORTHERN MORGAN...CENTRAL
CLARKE...WALTON...NORTHWESTERN GREENE AND WEST CENTRAL OGLETHORPE
COUNTIES...
At 941 PM EDT, a severe thunderstorm was located near Pannell, or
near Monroe, moving southwest at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winder, Monroe, Watkinsville, Loganville, Social Circle, Statham,
Walnut Grove, Bogart, North High Shoals, Bethlehem, Bostwick,
Between, Good Hope, Bishop, Jersey, Whitehall, Athens-Clarke County,
Fort Yargo State Park, Beechwood Hills and Windsor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3365 8377 3378 8398 3400 8371 3400 8355
3397 8354 3399 8350 3400 8350 3399 8348
3400 8347 3385 8324 3363 8330
TIME...MOT...LOC 0141Z 054DEG 19KT 3381 8366
HAIL...<.75IN
WIND...60MPH
$$992
WWUS52 KFFC 140152
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
952 PM EDT Fri Sep 13 2019
GAC013-059-133-221-140202-
/O.CAN.KFFC.SV.W.0322.000000T0000Z-190914T0200Z/
Barrow GA-Clarke GA-Greene GA-Oglethorpe GA-
952 PM EDT Fri Sep 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARROW...CENTRAL
CLARKE...NORTHWESTERN GREENE AND WEST CENTRAL OGLETHORPE COUNTIES IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3384 8345 3376 8339 3364 8341 3365 8377
3374 8391 3390 8372 3391 8357
TIME...MOT...LOC 0152Z 038DEG 13KT 3378 8369
$$
GAC211-219-297-140200-
/O.CON.KFFC.SV.W.0322.000000T0000Z-190914T0200Z/
Oconee GA-Morgan GA-Walton GA-
952 PM EDT Fri Sep 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL OCONEE...NORTHWESTERN MORGAN AND WALTON COUNTIES...
At 952 PM EDT, a severe thunderstorm was located over Pannell, or
over Monroe, moving southwest at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monroe, Social Circle, Walnut Grove, North High Shoals, Bostwick,
Between, Good Hope, Bishop, Jersey, Ebenezer, Nicholasville, Hard
Labor Creek State Park, Pannell, Campton, Herndonville, Gratis,
Farmington, Apalachee and Youth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3384 8345 3376 8339 3364 8341 3365 8377
3374 8391 3390 8372 3391 8357
TIME...MOT...LOC 0152Z 038DEG 13KT 3378 8369
HAIL...<.75IN
WIND...60MPH
$$346
WWUS52 KFFC 140200
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1000 PM EDT Fri Sep 13 2019
GAC211-219-297-140210-
/O.EXP.KFFC.SV.W.0322.000000T0000Z-190914T0200Z/
Oconee GA-Morgan GA-Walton GA-
1000 PM EDT Fri Sep 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OCONEE...NORTHWESTERN
MORGAN AND WALTON COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3384 8345 3376 8339 3364 8341 3365 8377
3374 8391 3390 8372 3391 8357
TIME...MOT...LOC 0200Z 038DEG 13KT 3376 8371
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 8:25 PM EDT, 50 minutes earlier.
Area forecast discussion, Sep 13, 8:25 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 825 PM EDT Fri Sep 13 2019 .UPDATE... Adjusted to have some higher chance pops in parts of the north and east for this evening given more persistent/greater coverage of convection being triggered along the wedge front as it pushes southwestward into the CWA. A few storms could be strong with winds and frequent lightning as main threats. Coverage should decrease after midnight and into the early morning. Otherwise forecast largely on track. Previous discussion follows. 00z Aviation update below also. Baker && .PREV DISCUSSION... /Issued 245 PM EDT Fri Sep 13 2019/ SHORT TERM /Tonight through Saturday Night/... Hot temperatures abound again today under the continued influence of the persistent upper ridge. Atlanta has again already reached the record high for the date with a few hours of heating remaining. Meanwhile, the surface high traversing eastward to the New England coastline has pushed a weak back door surface front into the Carolinas this afternoon. Convection firing in the vicinity of this front will propagate southwestward through this evening, with potential for some activity to reach north/northeast Georgia this evening. Otherwise, outside of any evening activity, only isolated showers and thunderstorms can be expected in north Georgia this afternoon given afternoon heat and instability. The weak wedge front will reach north Georgia overnight and gradually wash out into Saturday. Meanwhile, a cold front currently to our west over the mid-Mississippi Valley will make further southeast progress toward the Tennessee Valley on Saturday, though weakening as it does so. Regardless, this diminishing cold front as well as the lingering influence of the diminishing wedge boundary will provide sufficient convergence for scattered shower and thunderstorm activity in north Georgia Saturday afternoon. The resultant increase in cloud cover will assist in keeping temperatures at more manageable levels Saturday afternoon. Highs will finally be relegated to the upper 80s and lower 90s across the area - still slightly above normal, but not at record-breaking levels. RW LONG TERM /Sunday through Friday/... Potential tropical cyclone nine becoming less and less of a factor in the extended forecast period as model consensus continues to narrow-in on a decidedly easterly solution. GFS/NAM still a bit further west than ECMWF/CMC, but now keep the low over the Florida peninsula or along the Florida east coast. ECMWF/CMC paths also continue to slowly shift east, remaining offshore. Looking at even less potential direct impacts to the forecast area. Lower PoPs and warmer temperatures now expected for the beginning of the period. Models showing some hope for near normal temperatures for the latter half of next week with milder airmass "wedging" down the lee of the Appalachians. 20 && .AVIATION... 00Z Update... SHRA and TSRA potential will continue this evening (along with some VRB gusts and possible reduced vsbys) for mainly the northern sites as a backdoor front pushes southwest. Some MVFR cigs look to develop behind front in the 10-15z period for the northern sites (possible IFR for KAHN). Saturday should have another afternoon SHRA/TSRA chance after 18z. Winds generally east to NE 5-7 kts for most sites. //ATL Confidence...00Z Update... High on all elements. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 71 88 69 87 / 50 30 20 20 Atlanta 73 88 72 88 / 30 40 20 20 Blairsville 65 81 63 83 / 50 60 30 30 Cartersville 71 89 69 88 / 30 50 20 20 Columbus 72 92 72 90 / 5 20 10 20 Gainesville 71 85 70 86 / 50 40 20 20 Macon 71 91 71 89 / 20 10 10 20 Rome 70 90 69 90 / 20 40 20 20 Peachtree City 71 90 71 88 / 20 30 20 20 Vidalia 72 91 73 85 / 20 20 10 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW/Baker LONG TERM....20 AVIATION...Baker
Hazardous weather outlook, Sep 13, 9:01 PM EDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 901 PM EDT Fri Sep 13 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 901 PM EDT Fri Sep 13 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated to scattered thunderstorms can be expected over north and portions of central Georgia tonight. A few storms could be strong with gusty winds, frequent lightning and brief heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated to scattered thunderstorms will be possible through Thursday, most likely during the afternoon and evening hours. A few storms could be strong Saturday and Sunday with gusty winds, frequent lightning and locally heavy rain. There is still at least a small potential for a tropical system to impact portions of south and east Georgia by the late weekend into early next week. Please monitor updates as there remains great uncertainty and changes are likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Sep 13, 8:19 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 PM EDT Fri Sep 13 2019
GAZ021-032-140045-
Cobb GA-Cherokee GA-
819 PM EDT Fri Sep 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB AND
SOUTHWESTERN CHEROKEE COUNTIES UNTIL 845 PM EDT...
At 818 PM EDT...a strong thunderstorm was over Kennesaw State
University, or near Marietta...moving west at 10 mph.
HAZARD...Winds up to 40 mph and frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Marietta, Kennesaw, Woodstock, Acworth, Sandy Plains, Kennesaw State
University and Oak Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3408 8448 3398 8448 3396 8466 3410 8465
TIME...MOT...LOC 0018Z 100DEG 7KT 3403 8457
WIND...40MPHSpecial weather statement, Sep 13, 8:29 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
829 PM EDT Fri Sep 13 2019
GAZ032-033-140100-
North Fulton GA-Cobb GA-
829 PM EDT Fri Sep 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND NORTHEASTERN
COBB COUNTIES UNTIL 900 PM EDT...
At 829 PM EDT...a strong thunderstorm was over Roswell, or 12 miles
northeast of Marietta...moving west at 15 mph.
HAZARD...Winds up to 40 mph and frequent lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Sandy Springs, Roswell, Alpharetta and Mount Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3410 8425 3400 8424 3399 8426 3397 8426
3396 8428 3397 8434 3396 8436 3394 8443
3407 8444 3408 8442 3411 8442
TIME...MOT...LOC 0029Z 082DEG 12KT 3402 8435
WIND...40MPHSpecial weather statement, Sep 13, 8:35 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 PM EDT Fri Sep 13 2019
GAZ035>037-047-140100-
Walton GA-Barrow GA-Clarke GA-Oconee GA-
835 PM EDT Fri Sep 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALTON...
SOUTHEASTERN BARROW...WESTERN CLARKE AND NORTHWESTERN OCONEE COUNTIES
UNTIL 900 PM EDT...
At 835 PM EDT...a strong thunderstorm was near Statham, or 9 miles
southeast of Winder...moving west at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Winder, Monroe, Statham, Bogart, North High Shoals, Bethlehem,
Athens-Clarke County, Fort Yargo State Park, Eastville,
Nicholasville, Campton, Russell, Gratis and Bear Creek Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3401 8355 3397 8354 3399 8350 3400 8350
3399 8349 3382 8349 3377 8378 3403 8379
TIME...MOT...LOC 0035Z 090DEG 14KT 3391 8359
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Sep 13, 8:36 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EDT Fri Sep 13 2019
GAZ025-027-036>038-140100-
Madison GA-Jackson GA-Oglethorpe GA-Clarke GA-Oconee GA-
836 PM EDT Fri Sep 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...SOUTHEASTERN
JACKSON...OGLETHORPE...CLARKE AND NORTHEASTERN OCONEE COUNTIES UNTIL
900 PM EDT...
At 836 PM EDT...a strong thunderstorm was over Smithonia, or 8 miles
south of Danielsville...moving west at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Watkinsville, Danielsville, Lexington, Athens, Comer, Winterville,
Crawford, Colbert, Arnoldsville, Carlton, Hull, Whitehall,
Athens-Clarke County, Westgate Park, Diamond Hill, Smithonia,
Beechwood Hills, Oconee Heights, Hutchings and Barnett Shoals.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3387 8291 3376 8337 3408 8348 3418 8310
3417 8310 3415 8306 3412 8305 3411 8303
3410 8304 3408 8300 3405 8299 3403 8293
3402 8294 3401 8292 3392 8287
TIME...MOT...LOC 0036Z 090DEG 14KT 3401 8320
WIND...40MPHSpecial weather statement, Sep 13, 8:41 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
841 PM EDT Fri Sep 13 2019
GAZ032-033-045-140115-
North Fulton GA-Cobb GA-DeKalb GA-
841 PM EDT Fri Sep 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN COBB
AND NORTHWESTERN DEKALB COUNTIES UNTIL 915 PM EDT...
At 841 PM EDT...a strong thunderstorm was over Mount Bethel, or 9
miles east of Marietta...moving southwest at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Marietta, Sandy Springs, Roswell, Alpharetta, Smyrna,
Dunwoody, Chamblee, Fair Oaks, North Atlanta, Mount Bethel, White
Water Park, Vinings, Sandy Plains, Dobbins Air Reserve Base and
Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3399 8457 3409 8437 3406 8429 3399 8425
3399 8426 3397 8426 3396 8428 3395 8427
3382 8439 3386 8453
TIME...MOT...LOC 0041Z 048DEG 16KT 3397 8439
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Sep 13, 9:03 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
903 PM EDT Fri Sep 13 2019
GAZ034>038-047-049-140130-
Morgan GA-Walton GA-Barrow GA-Gwinnett GA-Oglethorpe GA-Clarke GA-
Oconee GA-
903 PM EDT Fri Sep 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...WALTON...
SOUTHERN BARROW...SOUTHEASTERN GWINNETT...WESTERN OGLETHORPE...CLARKE
AND OCONEE COUNTIES UNTIL 930 PM EDT...
At 903 PM EDT...a line of strong thunderstorms was along a line
extending from near Crawford to Nicholasville...and moving southwest
at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Winder, Monroe, Watkinsville, Lexington, Athens, Snellville,
Loganville, Grayson, Statham, Walnut Grove, Winterville, Bogart,
Crawford, North High Shoals, Bethlehem, Bostwick, Arnoldsville,
Between, Good Hope and Bishop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3393 8298 3372 8314 3376 8328 3373 8330
3372 8335 3370 8385 3376 8395 3387 8398
3400 8371 3400 8355 3397 8354 3400 8350
3401 8313
TIME...MOT...LOC 0103Z 046DEG 17KT 3392 8314 3389 8376
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:19 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Sep 13, 8:29 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Sep 13, 8:35 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 25 min |
| Sep 13, 8:36 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 24 min |
| Sep 13, 8:41 PM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Sep 13, 9:03 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee, Oglethorpe, Walton | 27 min |
| Sep 13, 9:17 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 28 min |
| Sep 13, 9:58 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 62 min |
| Sep 13, 10:06 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 24 min |
| Sep 13, 10:14 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Sep 13, 10:39 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton | 51 min |
| Sep 13, 10:47 PM EDT | Special Weather Statement | FFC | Fulton | 43 min |
| Sep 13, 10:49 PM EDT | Special Weather Statement | FFC | Gwinnett | 41 min |
| Sep 13, 11:10 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Sep 13, 11:32 PM EDT | Special Weather Statement | FFC | Fulton | 43 min |
| Sep 13, 11:41 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 68 min |
| Sep 13, 11:43 PM EDT | Special Weather Statement | FFC | Douglas | 47 min |
| Sep 14, 2:39 PM EDT | Special Weather Statement | FFC | Union | 21 min |
| Sep 14, 3:12 PM EDT | Special Weather Statement | FFC | Towns | 33 min |
| Sep 14, 3:31 PM EDT | Special Weather Statement | FFC | Lumpkin | 29 min |
| Sep 14, 3:42 PM EDT | Special Weather Statement | FFC | Pickens | 18 min |
| Sep 14, 3:52 PM EDT | Special Weather Statement | FFC | Lumpkin | 8 min |
| Sep 14, 4:05 PM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.